Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Doing aerobics. Will it help weight? Try lipocut?

hi iam having a tough tme wth my weight i am 74 kg 5 nd 1 feets....35 years female....diong aerobics frm 4 years nd nw started wth pilates ..but no weight loss treied everythng...fat burners everythng...had a tk wth a doct earlier too..nw started wth lipocut 60 medicine frm 10 days wl anythng wrk nw...too depressed wth my weight..wht to do..plss help my email is YYYY@YYYY
Asked On : Sat, 15 Sep 2012
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dietitian & Nutritionist 's  Response

welcome to HCM. Your body weight has hit a plateau phase. Fluctuation is the key for breaking that stage of your body. You need an expert to guide you.try having a fluctuating and different exercise regime and diet.
fat burners, diet pills and fad diets are very harmful and lead to all these adverse what you are facing. you are advised to adopt life style changes and healthy diet. slowly you will be able to shed those extra pounds.

Answered: Tue, 18 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor